# SDR SWIA201436850

- Difficulty date: March 12, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 14,499 hours, 8,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SILL TO FLOOR SUPPORT ATTACH ANGLE CORRODED.  C-CHECK, REPLACED ATTACH ANGLE IAW SRM.
